The heading itself is little surprising for some people. yeah..isn’t it?
Is vitamin can cause toxicity???
Multivitamins are essentially preparations intended to supplement our diet with various nutritional elements including vitamin and minerals.
Multivitamin supplements are available in the form of tablets, powder, liquid, pastilles as well as injectable formulations. Basically multivitamins are vitamin supplement meant to cater deficiency of vitamin.
Nowadays its become a trend to consume some medication for better health. People are more conscious abt good health. Well its good to be healthy, but we should not be over cautious.
People develop a phobia (via some greedy doctors, health magazines n other media of health) that nowadays they are not getting enough vitamin n minerals and antioxidants in there food. So that they have to consume supplements.
As study suggests there is billion dolor network of health supplement and its market.Even some pharmacy is not registers also, but they are selling such supplements nicely.
So many health oriented advertise are coming in news papers now a days, which develops a phobia in us. We already suffering from tension, work load, mental stress and so on….Such advertisements and even some greedy doctors mislead us. and we started to consume some colorful tablets or capsules or syrups of multivitamin / anti oxidants / calcium…!
It is a true fact that consumption of vitamins that exceeds from what is required can cause overdose and side effects and it is also true that deficiency of vitamins from what is required causes diseases and medical ailments.
Vitamin poisoning, hypervitaminosis or vitamin overdose refers to a condition of high storage levels of vitamin, which can lead to toxicity symptoms. The medical names of the different conditions are derived from the vitamin involved: an excess of vitamin A, for example, is called hypervitaminosis A.
Generally, toxic levels of vitamins are achieved through high supplement intake and not from dietary sources.
Toxicities of fat-soluble vitamins result also can be caused by a large intake of highly fortified foods, but foods rarely deliver dangerous levels of water-soluble vitamins.
Some parents feed their children some tonics unnecessarily. That can cause Mal-developments of children sometime.
Multivitamins can also react with other medications. Reaction to other medications might result in causing allergy, adverse health effects etc.
Iron overuse can lead to iron intoxicity, also referred to as iron poisoning, and which eventually results in a fibrotic situation of the liver known as Hemochromatosis.
This symptoms i m mentioning for examples, there are so many side effects of overdose of Vitamin and such supplements.
Well one always should take advise of doctors before consuming any of medication- THAT’S THE RULE.
Second thing is that , Eat good Food, as our food is the best source of Vitamin, calcium n minerals. Then why we should be dependent on capsules n tablets.
Go for natural sources, Ayurveda define so many herbs and herbal combination for this things.
Herbal- natural – Ayurveda medicines are far far better and safe as compare to Laboratory made Synthetic vitamin n mineral supplements .
Consult your Ayurveda doctor for such things.
Multivitamin tablets are beneficial for those who need them and thus, should be taken under doctors advice. Multivitamin tablets generally is asked to be taken only for a specified period of time. So, the next time you are about to pop a tablet just like that, remember the side effects you might be face later.